About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 568404, 12 pages
http://dx.doi.org/10.1155/2012/568404
Research Article

The Local Strong and Weak Solutions for a Generalized Pseudoparabolic Equation

Department of Applied Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 7 February 2012; Accepted 21 March 2012

Academic Editor: Yonghong Wu

Copyright © 2012 Nan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nan Li, “The Local Strong and Weak Solutions for a Generalized Pseudoparabolic Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 568404, 12 pages, 2012. doi:10.1155/2012/568404